# SDR 95ZZZX3109

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 6607A2114
- Condition: Defective
- Location: Xmsn Oil Press
- Part time: 243 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 TRANSMISSION OIL PRESSURE LIGHT ON IN-FLIGHT, INTERMITTENTLY.  REMOVED AND REPLACED.
